Sh:383

Bib entry
@article{Sh:383,
 author = {Jech, Thomas J. and Shelah, Saharon},
 title = {{Full reflection of stationary sets at regular cardinals}},
 journal = {Amer. J. Math.},
 fjournal = {American Journal of Mathematics},
 volume = {115},
 number = {2},
 year = {1993},
 pages = {435--453},
 issn = {0002-9327},
 doi = {10.2307/2374864},
 mrclass = {03E35 (03E05 03E55)},
 mrnumber = {1216437},
 mrreviewer = {James Baumgartner},
 doi = {10.2307/2374864},
 note = {\href{https://arxiv.org/abs/math/9204218}{arXiv: math/9204218}},
 arxiv_number = {math/9204218}
}